# SDR DXTA200601495

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Beech 400A
- Aircraft serial: RK385
- Aircraft time: 1,056 hours, 907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GREEN RIGHT MAIN GEAR LANDING LT DID NOT ILLUMINATE.  LIGHT BULB WAS OPERATIVE.  RAN CHECKLIST AND MADE NORMAL LANDING.  REPLACED RT MLG DOWNLOCK SWITCH WITH NEW.  OPS CHECKED GOOD IAW HAWKER 400XP MM 32-10-00.
